# SDR DALA2024022202472

- Difficulty date: February 19, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N856DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31967
- Aircraft time: 25,774 hours, 9,670 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4452647) DURING SVC CK FOUND EMERGENCY LIGHTS INOP FROM ROW 33 AFT TO GALLEY. R/R EMERGENCY LIGHT BATTERY PACKS FOR MO1673 AND MO1672 PER B737 AMM 33-51. OPS CK NORMAL.
